The asymptotic number of planar, slim, semimodular lattice diagrams

Czédli, Gábor: The asymptotic number of planar, slim, semimodular lattice diagrams.
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 33 (2). pp. 231-237. ISSN 0167-8094 (2016)

[img]
Preview
Text
czedli_the-asymptotic-number-of-slimsemimodularplanar-diagrams.pdf - Accepted Version

Download (145kB) | Preview
[img]
Preview
Text
order_2016_033_002_content.pdf - Additional Metadata

Download (189kB) | Preview
Item Type: Article
Journal or Publication Title: ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS
Date: 2016
Volume: 33
Number: 2
Page Range: pp. 231-237
ISSN: 0167-8094
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3083640
DOI id: https://doi.org/10.1007/s11083-015-9361-0
Date Deposited: 2019. Jan. 25. 15:03
Last Modified: 2019. Jun. 27. 10:20
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14537
Web of Science® Times Cited: 4 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year